# SDR SWIA202265174

- Difficulty date: January 18, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, FLOOR BEAM FRAME TIE AT APPROXIMATELY FS310 & STR 17L, FRAME TIE HAS MULTIPLE AREAS OF CORROSION.  (MARKED)    (C-CHECK RO 3-25-22)   REMOVED CORROSION AT MAIN CABIN FLOOR BEAM FRAME TIE APPROX. FS 310.00 AND STGR. 17L. AS REQUIRED REF: CRJ-200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-21-3530 REV--, DATED 2022-02-07. COMPLIED WITH TASK CARD 51-900-1003-SKY.
